Jump to content





Feeling Weird

Posted by Carlyyy15, 04 August 2013 · 448 views

So I have been in a funk ever since I started accutane. I have moments where I feel like I'm in a dream like state and it really freaks me out. I have been looking around on the Internet and I have found things about 'hormonal acne' and I for the description. I have found people who take a drug called spironactine(or something like that) have really found it helpful. I think I am going to talk to my derm about it tomorrow. Maybe in a couple months when I'm not feeling so weird I can try accutane again, but for right now something just does not feel right so I think I need I listen to my gut instinct, and it's telling me I need to stop taking it.




I had a horrible experience with accutane and wouldn't recommend it to anyone. I am on 100MG of spironolactone daily and it stopped my cystic acne. :) It hasn't really done anything for regular white and blackheads, but I can deal with those. It did take about 6 months before I stopped getting cysts, FYI.

How old are you? From what I've read it seems like it's ony prescribed to older women. I don't have cysts but I do get the occassional deep pimple so I hope I'm allowed to go on it!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors